BibTeX record journals/appml/YeLLSM16

download as .bib file

@article{DBLP:journals/appml/YeLLSM16,
  author    = {Yujian Ye and
               Zhihui Li and
               Chunxia Li and
               Shoufeng Shen and
               Wen{-}Xiu Ma},
  title     = {A generalized Dirac soliton hierarchy and its bi-Hamiltonian structure},
  journal   = {Appl. Math. Lett.},
  volume    = {60},
  pages     = {67--72},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2016.04.010},
  doi       = {10.1016/j.aml.2016.04.010},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/YeLLSM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics